Subscribe Now Subscribe Today
Science Alert
 
FOLLOW US:     Facebook     Twitter
Blue
   
Curve Top
Journal of Applied Sciences
  Year: 2004 | Volume: 4 | Issue: 2 | Page No.: 287-291
DOI: 10.3923/jas.2004.287.291
Optimal Inventory Control Under Conditions of Permissible Delay in Payments Derived Without Derivatives
Yung-Fu Huang

Abstract:
The present study was carried out to investigate Goyal`s model (1985) and Teng`s model (2002) using the algebraic method to determine the optimal cycle time under delay payments. This paper provides algebraic approach that must be considered as a pedagogical advantage for explaining the inventory concept to students that lack knowledge of derivatives. This algebraic approach could therefore be used easily to introduce the basic inventory theories to younger students who lack the knowledge of calculus.
PDF Fulltext XML References Citation Report Citation
How to cite this article:

Yung-Fu Huang , 2004. Optimal Inventory Control Under Conditions of Permissible Delay in Payments Derived Without Derivatives. Journal of Applied Sciences, 4: 287-291.

DOI: 10.3923/jas.2004.287.291

URL: https://scialert.net/abstract/?doi=jas.2004.287.291

 
COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 
 

       

       

Curve Bottom